Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Mixie

Lucette pill, very unsure!

Hey!
I’m hoping to get some advice.. I’ve been on Lymecycline for 4 months and my skin was 95% clear, however I’m now also 10 days into the Lucette pill and my acne has started to come back.. I had the contraceptive implant before which worked ok for me, but made me quite miserable and I hated the fact that I couldn’t control when I took it! I was just wondering if anyone else has had the same effect using Lucette? If so did it get better? And could anyone recommend how long I should stick with it before I go back to the doctors? Last question, is there any other recommendations of a pill which doesn’t cause acne? (I know this is supposed to help it).
Thanks in advance! X

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×